# SDR SWAA2021040152253

- Difficulty date: February 24, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER RBL 10 APROX. AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER RH SIDE MAIN WHEEL WELL COMPARTMENT LOCATED BTW RBL 6.15 TO RBL 15.54 LOWER POSITION BS 663.75. DAMAGE SIZE L=1.66' W=0.04' IAW B737-700 SRM 57-10-10-2R-2 REPAIR 2 PARA 6 . THIS IS AN INTERIM REPAIR AND REQUIRE DO A DETAILED VISUAL INSPECTION O NTHE REPAIR AREA AT 3000 FLIGHT CYCLES INTERVALS IAW B737-700 SRM 57-10-10-2R-2 REPAIR 2.C FOR INSPECTION REQUIREMENTS SEE TLD SN T080637
